Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6456
DC FieldValueLanguage
dc.contributor.authorInvernizzi, Sergio-
dc.date.accessioned2012-04-06T07:21:41Z-
dc.date.available2012-04-06T07:21:41Z-
dc.date.issued1979-
dc.identifier.citationSergio Invernizzi, "A sufficient condition for the solvability of the equation T(x)\ni H(x)", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 11 (1979), pp. 9-15.it_IT
dc.identifier.issn0049-4704-
dc.identifier.urihttp://hdl.handle.net/10077/6456-
dc.description.abstractSi enuncia un criterio che assicura l'esistenza di soluzioni per equazioni contingenti del tipo H (x) $\epsilon$ T (x) con T, in un certo senso, invertibìle. Seguono alcuni corollari ed applicazioni.-
dc.description.abstractWe prove a criterion wich guarantees that some contingent equations like H (x) $\epsilon$ T (x) have a solutlon. We assume that T is, in some sense, an invertible map. Some applications are given.-
dc.language.isoenit_IT
dc.publisherUniversità degli Studi di Trieste. Dipartimento di Scienze Matematicheit_IT
dc.relation.ispartofseriesRendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematicsit_IT
dc.relation.ispartofseries11 (1979)it_IT
dc.titleA sufficient condition for the solvability of the equation T(x)\ni H(x)it_IT
dc.typeArticle-
item.fulltextWith Fulltext-
item.grantfulltextopen-
item.openairetypearticle-
item.languageiso639-1en-
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.11 (1979)
Files in This Item:
File Description SizeFormat
InvernizziZanolinRendMat11.pdf471.88 kBAdobe PDFThumbnail
View/Open
Show simple item record


CORE Recommender

Page view(s)

505
checked on Oct 10, 2019

Download(s)

204
checked on Oct 10, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.